How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Sophie :: Medicine & Neurolog...
Dr. Sophie :: Medicine & Neurology
Dr. Sophie :: Medicine & Neurology, Doctor
Category: Medical
Satisfied Customers: 2951
Experience:  Neurologist :: Clinical Neurophysiologist :: University of California.
Type Your Medical Question Here...
Dr. Sophie :: Medicine & Neurology is online now
A new question is answered every 9 seconds

Labetalol HCL 300 MG twice a day Lisinopril 20 MG twice a

Customer Question

Labetalol HCL 300 MG twice a day
Lisinopril 20 MG twice a day
HCTZ 12.5 MG twice a day (I have not taken this in a month or so)

Doxazosin Mesylate 1 MG at bedtime (started 01-07-09)

Cilostazol 100 MG twice a day for PADS Disease

I have taken the first three high blood pressure pills for three to four years and ever since I have started taking them all I want to do is sleep. I'm tired all the time. When I do go to bed and sleep all I do is have short dreams; like a short story. I was diagnosed with a tumor in my adrenal gland on top of the right kidney and they say it's nothing to worry about they "think" it is a fatty tumor. What I have read first sign of an adrenal tumor is excessive high blood pressure. My question is: Will the above list of medication make me sleepy and tired all the time? Five years ago I was 165, walked 3 miles a day and now I'm 230 and don't have engery for anything. Brenda J. Hice
Submitted: 7 years ago.
Category: Medical
Expert:  Dr. Sophie :: Medicine & Neurology replied 7 years ago.
Both lisinopril and labetalol may cause fatigue, especially the latter can make you feel tired. One of the potential side effects of hydrochlorothiazide is weakness.
Weight gain and blood high blood pressure are just some of the symptoms of Cushing syndrome, which is due to elevated corticosteroid level your adrenals make. A good test to do would be a 24 hour urine collection for free cortisol to see if your adrenal glands produce too much cortisol. Sometimes the cause of Cushing syndrome has to be further evaluated to see if there is abnormal secretion of hormones from your pituitary gland in the brain.

Related Medical Questions